# SDR DLM11011254

- Difficulty date: July 28, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 38,082 hours, 5,043 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED ON LANDING, SEVERAL MASKS PULLED BY PASSENGERS AND O2 GENERATORS STARTED. FOUND WIRING SHORTED TO CABIN LIGHTS SIDEWALL CONTROL WIRING AT 4L F/A SEAT. REPAIRED WIRING. STOWED O2 MASKS PER M/M 35-21 AND GENERATORS REPLACED.
